# SDR SWIA200718475

- Difficulty date: July 12, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 19,064 hours, 27,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 6 IS BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.  OPS CHECK GOOD.
